# SDR DALA2022050403118

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,977 hours, 35,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BTW STA Y:908 TO Y:956 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00117: CORROSION LEVEL 2, SECTION LONGERON 30 BTW STA 898 TO 964 WAS REPLACED PER B717 SRM 51-41-02-0G. (LP #2220258)
